Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 07:56 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I was given Factive (samples) from my doctor to treat bronchitis and I'll NEVER again take this medicine. I was on the drug for 5 days and had no issues, but on the 7th day I started itching in the middle of the night and by morning I was covered from head to my knees with a SEVERE rash.<br><br>I was lucky I was able to get in to see my doc bright and early today. He put me on Prednisone, but it seems to be doing nothing for me, at this early point. He also told me to use Zyrtec & Benedryl with the Prednisone. <br><br>I look like a freak and I ITCH like crazy. I'm depressed because after reading all the posts, I am worried that the itch and rash is going to be around for a bit and this itch is way beyond uncomfortable...I am totally miserable.<br><br>I'd stay away from this drug at all costs.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:44 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.